# SDR 99ZZZX3659

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212RA
- Make and model: Bell 212
- Aircraft serial: 31269
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START, NR 1 ENGINE CHIP LIGHT ILLUMINATED.  SHUT AIRCRAFT DOWN.  MAINTENANCE INSPECTED NR 1 ENGINE C-BOX CHIP PLUG AND METAL WAS FOUND ON CHIP PLUG AND IN OIL FILTER.  AMOUNT OF METAL WAS FOUND TO BE UNACCEPTABLE AND C-BOX WAS REMOVED. SERVICEABLE C-BOX INSTALLED.
